# SDR UIEA2018010200003

- Difficulty date: January 1, 2018
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,545 hours, 22,192 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP CONTROL BITE TEST FAILED.  REMOVED AND REPLACED THE PACK AIR TEMP SENSOR ASSY IAW AMM 21-51-04,  OPS CHECKED NORMAL.
